# SDR IPXA2015082192549

- Difficulty date: August 7, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 22,251 hours, 15,548 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N66031
- Part serial: 00534
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-12,  AFT LOWER CARGO DOOR, LOWER AFT CORNER DENTED, FOUND TO BE OUT OF LIMITS, REPLACED WITH NEW SERVICEABLE -4 CORNER.
